Vol. 11, issue 04, article # 19

Belov N.N., Belokopytov G.V., Jouravlev M.V. Asymptotic estimates of the Mie series partial wave amplitudes within large spherical particles. // Atmospheric and oceanic optics. 1998. V. 11. No. 04. P. 361-363.
Copy the reference to clipboard
Abstract:

The paper presents asymptotic representations of the partial wave amplitudes of the Mie series, which do not involve special functions. The amplitude convergence depending on the refractive index of a large particle is considered. We have also made a comparison between the partial wave amplitudes calculated by asymptotic formulae and those calculated by the Mie theory formulae. The estimates obtained could be useful for testing the computational algorithms constructed using the precise Mie formulae.

Back